×

zbMATH — the first resource for mathematics

Dynamics of stochastic hybrid Gilpin-Ayala system with impulsive perturbations. (English) Zbl 1412.34185
Summary: This paper is mainly concerned with the dynamics of the stochastic Gilpin-Ayala model under regime switching with impulsive perturbations. The goal is to analyze the effects of Markov chain and impulse on the dynamics. Some asymptotic properties are considered and sufficient criteria for stochastic permanence, extinction, non-persistence in the mean and weak persistence are obtained. The critical value among the extinction, non-persistence in the mean and weak persistence is explored. Our results demonstrate that the dynamics of the model have close relations with the impulse and the stationary distribution of the Markov chain.
MSC:
34F05 Ordinary differential equations and systems with randomness
34D05 Asymptotic properties of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahmad, S.; I. M. Stamova, Asymptotic stability of competitive systems with delays and impulsive perturbations, J. Math. Anal. Appl., 334, 686-700, (2007) · Zbl 1153.34044
[2] Anderson, W. J., Continuous-time Markov chains, An applications-oriented approach, Springer Series in Statistics: Probability and its Applications, Springer-Verlag, New York, (1991) · Zbl 0731.60067
[3] Baınov, D.; Simeonov, P., Impulsive differential equations: periodic solutions and applications, Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, (1993) · Zbl 0815.34001
[4] F.-D. Chen, Some new results on the permanence and extinction of nonautonomous Gilpin-Ayala type competition model with delays, Nonlinear Anal., 7, 1205-1222, (2006) · Zbl 1120.34062
[5] Du, N. H.; Kon, R.; Sato, K.; Takeuchi, Y., Dynamical behavior of Lotka-Volterra competition systems: non-autonomous bistable case and the effect of telegraph noise, J. Comput. Appl. Math., 170, 399-422, (2004) · Zbl 1089.34047
[6] Fan, M.; Wang, K., Global periodic solutions of a generalized n-species Gilpin-Ayala competition model, Comput. Math. Appl., 40, 1141-1151, (2000) · Zbl 0954.92027
[7] Gard, T. C., Persistence in stochastic food web models, Bull. Math. Biol., 46, 357-370, (1984) · Zbl 0533.92028
[8] Gard, T. C., Stability for multispecies population models in random environments, Nonlinear Anal., 10, 1411-1419, (1986) · Zbl 0598.92017
[9] He, M.-X.; Chen, F.-D., Dynamic behaviors of the impulsive periodic multi-species predator-prey system, Comput. Math. Appl., 57, 248-265, (2009) · Zbl 1165.34308
[10] Higham, D. J., An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM Rev., 43, 525-546, (2001) · Zbl 0979.65007
[11] Hou, J.; Teng, Z.-D.; Gao, S.-J., Permanence and global stability for nonautonomous N-species Lotka-Valterra competitive system with impulses, Nonlinear Anal. Real World Appl., 11, 1882-1896, (2010) · Zbl 1200.34051
[12] Jiang, D.-Q.; Shi, N.-Z., A note on nonautonomous logistic equation with random perturbation, J. Math. Anal. Appl., 303, 164-172, (2005) · Zbl 1076.34062
[13] Jiang, D.-Q.; Shi, N.-Z.; X.-Y. Li, Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation, J. Math. Anal. Appl., 340, 588-597, (2008) · Zbl 1140.60032
[14] Lakshmikantham, V.; Baınov, D. D.; Simeonov, P. S., Theory of impulsive differential equations, Series in Modern Applied Mathematics, World Scientific Publishing Co., Inc., Teaneck, NJ, (1989) · Zbl 0719.34002
[15] Li, X.-Y.; Jiang, D.-Q.; Mao, X.-R., Population dynamical behavior of Lotka-Volterra system under regime switching, J. Comput. Appl. Math., 232, 427-448, (2009) · Zbl 1173.60020
[16] Li, C.-X.; Sun, J.-T., Stability analysis of nonlinear stochastic differential delay systems under impulsive control, Phys. Lett. A, 374, 1154-1158, (2010) · Zbl 1248.90030
[17] Li, C.-X.; Sun, J.-T.; Sun, R.-Y., Stability analysis of a class of stochastic differential delay equations with nonlinear impulsive effects, J. Franklin Inst., 347, 1186-1198, (2010) · Zbl 1207.34104
[18] Li, C.-X.; Shi, J.-P.; Sun, J.-T., Stability of impulsive stochastic differential delay systems and its application to impulsive stochastic neural networks, Nonlinear Anal., 74, 3099-3111, (2011) · Zbl 1218.34097
[19] Lian, B.-S.; Hu, S.-G., Asymptotic behaviour of the stochastic Gilpin-Ayala competition models, J. Math. Anal. Appl., 339, 419-428, (2008) · Zbl 1195.34083
[20] Liu, M.; Bai, C.-Z., Analysis of a stochastic tri-trophic food-chain model with harvesting, J. Math. Biol., 73, 597-625, (2016) · Zbl 1347.92067
[21] Liu, M.; Bai, C.-Z., Dynamics of a stochastic one-prey two-predator model with Lévy jumps, Appl. Math. Comput., 284, 308-321, (2016) · Zbl 1410.92102
[22] Liu, M.; Wang, K., Asymptotic properties and simulations of a stochastic logistic model under regime switching, Math. Comput. Modelling, 54, 2139-2154, (2011) · Zbl 1235.60099
[23] Liu, M.; Wang, K., Asymptotic properties and simulations of a stochastic logistic model under regime switching II, Math. Comput. Modelling, 55, 405-418, (2012) · Zbl 1255.60129
[24] Liu, M.; Wang, K., Dynamics and simulations of a logistic model with impulsive perturbations in a random environment, Math. Comput. Simulation, 92, 53-75, (2013)
[25] Liu, M.; Wang, K., Asymptotic behavior of a stochastic nonautonomous Lotka-Volterra competitive system with impulsive perturbations, Math. Comput. Modelling, 57, 909-925, (2013) · Zbl 1305.60046
[26] Liu, M.; Wang, K., On a stochastic logistic equation with impulsive perturbations, Comput. Math. Appl., 63, 871-886, (2012) · Zbl 1247.60085
[27] Liu, M.; Wang, K., Dynamics of a two-prey one-predator system in random environments, J. Nonlinear Sci., 23, 751-775, (2013) · Zbl 1279.92088
[28] Liu, M.; Wang, K., Persistence and extinction in stochastic non-autonomous logistic systems, J. Math. Anal. Appl., 375, 443-457, (2011) · Zbl 1214.34045
[29] Luo, Q.; Mao, X.-R., Stochastic population dynamics under regime switching, J. Math. Anal. Appl., 334, 69-84, (2007) · Zbl 1113.92052
[30] Mao, X.-R.; Yin, G. G.; Yuan, C.-G., Stabilization and destabilization of hybrid systems of stochastic differential equations, Automatica J. IFAC, 43, 264-273, (2007) · Zbl 1111.93082
[31] Mao, X.-R.; Yuan, C.-G., Stochastic differential equations with Markovian switching, Imperial College Press, London, (2006)
[32] Sakthivel, R.; Luo, J., Asymptotic stability of nonlinear impulsive stochastic differential equations, Statist. Probab. Lett., 79, 1219-1223, (2009) · Zbl 1166.60316
[33] Slatkin, M., The dynamics of a population in a Markovian environment, Ecol, 59, 249-256, (1978)
[34] Takeuchi, Y.; Du, N. H.; Hieu, N. T.; K. Sato, Evolution of predator-prey systems described by a Lotka-Volterra equation under random environment, J. Math. Anal. Appl., 323, 938-957, (2006) · Zbl 1113.34042
[35] Wu, R.-H.; Zou, X.-L.; Wang, K., Asymptotic properties of a stochastic Lotka-Volterra cooperative system with impulsive perturbations, Nonlinear Dynam., 77, 807-817, (2014) · Zbl 1314.92151
[36] Yan, J.-R., Stability for impulsive delay differential equations, Nonlinear Anal., 63, 66-80, (2005) · Zbl 1082.34069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.